SCIENCE ASIAVolume 47, No. 01, Month FEBRUARY, Year 2021, Pages 117 - 125
Existence and nonexistence of positive solutions for a class of caputo fractional differential equation
Na Wang, Jin Zhang
Abstract Download PDF This study considers a class of Caputo fractional differential equation. The main results of the existence and nonexistence of positive solutions for a certain problem are obtained by a fixed point theorem. Two examples are demonstrated to illustrate our results.
Caputo fractional differential equation, integral boundary condition, fixed point theorem, positive solution